# SDR ASOA20140217019

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 28,493 hours, 21,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO LOWER BEAM CORRODED BETWEEN FRAMES 65-68.  MAINTENANCE R & R CARGO LOWER BEAM IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
